# SDR CALA2016070895517

- Difficulty date: July 6, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 88,208 hours, 10,131 cycles
- Engine: Pwa PW4056
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER SIDE OF L2 DOOR SCRATCHED WITH A PUNCTURE INTO THE SKIN BS 720 - 740 STRINGERS 26-27L  FOUND A CRACK, TEMPORARY REPAIRED ACCOMPLISEHD IAW SRM 53-00-01 PG 102, REV 97. CRACK STOP HOLES DRILLED, RIVETS REPLACED. NDT INSPECTION PERF IAW 51-00-00 P6 PROC 4 REV 152
